# SDR NI1R200400001

- Difficulty date: February 11, 2004
- Submitted: February 12, 2004
- Operation: General aviation
- Aircraft: N554PC
- Make and model: Piper PA-44-180
- Aircraft serial: 4496073
- Aircraft time: 1,179 hours
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Sheared
- Location: Nlg
- Part time: 1,179 hours
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT AFTER TAKE OFF.  GEAR HANDLE SELECTED UP INDICATIONS: ALL THREE GREEN LAMPS OUT, GEAR UNSAFE LAMP STAYS ILLUMINATED, HYDRAULIC PUMP MOTOR CYCLES OFF AFTER A NORMAL PERIOD OF TIME.  GEAR SELECTED DOWN INDICATIONS: LT AND RT MAIN GEAR DOWN AND LOCKED LAMPS ILLUMINATED, GEAR UNSAFE LAMP ILLUMINATED, THROTTLE AT IDLE, GEAR WARNING HORN SOUNDING OFF.  PILOT LANDED THE AIRCRAFT SAFELY.  TECHNICIANS FOUND BOLT SHEARED AT THE NOSE GEAR DOWNLOCK TO DRAG LINK ASSY.
